# SDR 2005UALA00263

- Difficulty date: March 28, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,035 hours, 27,552 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EEL LIGHT INOP.  REPLACED FWD GALLEY EEL LIGHT STRIP.
